MathSciNet Relay Station
MathSciNet bibliographic data
MR1001951 62M10 (60G60 62M15)
Shilo, L. V.; Yadrenko, M. I. An estimate for the unknown mean of a homogeneous random field of a discrete argument. (Russian) Teor. Veroyatnost. i Mat. Statist. No. 40 (1989), 132--140, 145; translation in Theory Probab. Math. Statist. No. 40 (1990), 159–166
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement